# SDR 2001UALA01654

- Difficulty date: August 8, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 66,740 hours, 17,360 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 347 RBL 50 SEAT TRACK CORRODED.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED SEAT TRACK REPAIR.
